Alert archive / Kentucky / River Flood Advisories in 2021

River Flood Advisory 47, NWS Jackson, KY

June 11, 2021Estill County, Kentucky

NWS Jackson, KY issued this river flood advisory at Jun 11, 2021, 3:57 PM EDT for Estill County, Kentucky. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jun 11, 2021, 3:57 PM EDT (19:57 UTC)
Expired
Jun 12, 2021, 4:33 AM EDT
In force
13 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon

County Estill County, KY

The radar

The Jackson,KY radar (KJKL), 63 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kentucky River near Ravenna (RAVK2).

Action stage
17 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03282120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

754 
WGUS83 KJKL 111957
FLSJKL

Flood Advisory
National Weather Service Jackson KY
357 PM EDT Fri Jun 11 2021

...The National Weather Service in Jackson has issued a Flood 
Advisory for the following rivers in Kentucky...

  Kentucky River near Ravenna affecting Estill County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued 8 pm EDT.

&&


KYC065-120800-
/O.NEW.KJKL.FL.Y.0047.210611T1957Z-210612T1200Z/
/RAVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
357 PM EDT Fri Jun 11 2021

The National Weather Service in Jackson has issued a

* Flood Advisory for
  the Kentucky River near Ravenna.
* From this afternoon to tomorrow morning.
* At 3:15 PM EDT Friday the stage was 17.0 feet.
* Action stage is 17.0 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is expected to rise to a crest of 17.2 feet 
  this evening then start to quickly fall.


&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411

$$

GREIF
3 follow-up statements
791 
WGUS83 KJKL 120032
FLSJKL

Flood Advisory
National Weather Service Jackson KY
832 PM EDT Fri Jun 11 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Kentucky River near Ravenna affecting Estill County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Flood Advisory means river flows are elevated.



Additional information is available at www.weather.gov.

The next statement will be issued by 2 AM.

&&


KYC065-121200-
/O.CON.KJKL.FL.Y.0047.000000T0000Z-210612T1200Z/
/RAVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
832 PM EDT Fri Jun 11 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Kentucky River near Ravenna.
* Until tomorrow morning.
* At 8:15 PM EDT Friday the stage was 17.0 feet.
* Action stage is 17.0 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is currently near crest and should start to 
  fall overnight.


&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411

$$

HAL
548 
WGUS83 KJKL 120310
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1110 PM EDT Fri Jun 11 2021

...The Flood Advisory is extended for the following rivers in 
Kentucky...

  Kentucky River near Ravenna affecting Estill County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Flood Advisory means river flows are elevated.

Additional information is available at www.weather.gov.

The next statement will be issued by 11 AM Saturday.

&&


KYC065-121515-
/O.EXT.KJKL.FL.Y.0047.000000T0000Z-210613T1200Z/
/RAVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1110 PM EDT Fri Jun 11 2021

...The Flood Advisory is now in effect until Sunday morning...

The Flood Advisory continues for
  the Kentucky River near Ravenna.
* Until Sunday morning.
* At 10:15 PM EDT Friday the stage was 17.0 feet.
* Action stage is 17.0 feet.
* Flood stage is 21.0 feet.
* Forecast...The river was nearly steady on Friday evening, but is 
  expected to rise again on Saturday and reach a crest around 18 
  feet on Saturday evening.


&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411

$$

HAL
887 
WGUS83 KJKL 120833
FLSJKL

Flood Advisory
National Weather Service Jackson KY
433 AM EDT Sat Jun 12 2021

...The Flood Advisory is cancelled for the following rivers in 
Kentucky...

  Kentucky River near Ravenna affecting Estill County.

KYC065-120945-
/O.CAN.KJKL.FL.Y.0047.000000T0000Z-210612T0833Z/
/RAVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 AM EDT Sat Jun 12 2021

...The Flood Advisory for the Kentucky River near Ravenna has been 
cancelled...

The Flood Advisory is cancelled for
  the Kentucky River near Ravenna.
* At 4:15 AM EDT Saturday the stage was 16.5 feet.
* Flood stage is 21.0 feet.
* Forecast...The river has crested and will continue to slowly fall 
  through the day.


&&

LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Jun 11, 2:05 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 11, 2:05 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
205 PM EDT Fri Jun 11 2021

.UPDATE...
Issued at 1127 AM EDT FRI JUN 11 2021

The forecast remains largely on track for the afternoon and
evening with showers and storms across the area. Stuck with
categorical PoPs across the area as no particular portion of the
CWA was favored within the model runs. Freshened up the hourly
temperatures and dewpoints into the afternoon with current obs.

UPDATE Issued at 734 AM EDT FRI JUN 11 2021

Fortunately, storms have shown a bit more movement over the past
hour, but still a few pockets of heavy rain falling in eastern
Kentucky. Outside of freshening up the hourly temperatures and
dewpoints, no other changes needed right now.

&&

.SHORT TERM...(Today through Saturday)
Issued at 430 AM EDT FRI JUN 11 2021

An upper level low resides across the region this morning with a
very moist airmass in place. PW values range from 1.80-2.00 across
Kentucky right now. The upper level low continues to provide some
weak ascent that has led to some heavy showers and storms
overnight. This activity continues to expand. With the upper level
low virtually on top of us, storm movement has been very slow to
almost stationary at times. This is promoting some very heavy rain
early this morning in a few places. With little change expected
today and CAMs continue to additional development through the day,
opted to hoist a flash flood watch. The ground is also quite
saturated in places from the rainfall yesterday and overnight.
Thus, some of the area is a bit more primed today. Left the
northwestern portion of the CWA out of the watch as the CAMs are
really hitting the southern areas more and they have generally
seen less rain to the north.

The upper level low will shift eastward tonight with a weak trough
axis shifting southward across the area. This may provide one last
good chance of rain through the mid to late evening hours. While a
few showers could hold on into Saturday morning, the trend is for
slightly drier weather for Saturday as heights continue to build
across the region. A few models try to bring in a few showers late
in the day, but certainly should be less coverage than most days
this week.

Highs today will be similar to yesterday generally peaking around
80 with the clouds and precipitation. Should see temperatures
reach the mid 80s on Saturday with a bit more sunshine.

.LONG TERM...(Saturday night through Thursday)
Issued at 430 AM EDT FRI JUN 11 2021

The period will begin with lingering activity, but will be a bit
more quiet moving forward. An upper level low that brought unsettled
weather much of this week will have shifted east, with a surface low
in New England for the start of the period. A weak cold front will
accompany this, bringing a chance of showers/storms mainly in the
afternoon and especially along the Virginia Border. As the upper
level wave departs, another shortwave will take shape across the
eastern USA and Canada as it rounds the base of the Canadian vort
and digs southward early next week. A surface low will develop as a
result and will be positioned across the Southeast. To the west, a
large ridge will sit across the Midwest keeping the upper level
pattern very meridional.

Through the day Tuesday, guidance diverges. The GFS is more bullish,
suggesting showers working in during the afternoon and evening as a
second front works out of the Great Lakes region. On the contrary,
the ECMWF and Canadian lean on the dry side with activity staying
east of the CWA. Given the uncertainties, have leaned on the blend
here. Given the upslope flow and better low-level moisture, it is
reasonable to see slight chance showers/storms along Virginia.
Rising heights will then follow for the end of the period, as a
surface high works into the upper Mississippi Valley and then Ohio
Valley, resulting in mostly dry weather.

Temperatures will run above the norm through the first half of the
period, generally ranging from the low to mid 80s in the afternoons
and low to mid 60s overnight. With a second front progressing across
the region Tuesday afternoon, temperatures will take a dip into
Wednesday. Highs will be in the mid to upper 70s and overnight lows
in the low 50s. An anticyclone and southerly flow will then increase
temperatures for the end of the period, with highs near average for
Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
ISSUED AT 205 PM EDT FRI JUN 11 2021

Torrential showers and storms will continue to move across the
area through the evening likely making for some localized low
CIGs and visibilities. In addition, low clouds and fog will
redevelop late tonight with model guidance in pretty good
agreement on the impacts at the TAF sites. Look for some
improvement during the morning on Saturday. Meanwhile, light
winds will be seen through the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for KYZ058>060-068-069-
079-080-083>088-104-106>120.

&&

UPDATE...BATZ
SHORT TERM...KAS
LONG TERM...BB
AVIATION...GEOGERIAN/GREIF
Hazardous weather outlook, Jun 11, 4:39 AM EDT, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
439 AM EDT Fri Jun 11 2021

KYZ058>060-068-069-079-080-083>088-104-106>120-121145-
Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel-Wayne-
McCreary-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe-
Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-
Letcher-Martin-Pike-
Including the cities of Irvine, Ravenna, Clay City, Stanton,
Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside,
Somerset, London, Monticello, Stearns, Whitley City, Corbin,
Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland,
Harlan, Sandy Hook, West Liberty, Paintsville, Campton,
Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson,
Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden,
Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
439 AM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms with torrential rain will be seen today and tonight.
Flash flooding is possible through this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are also possible at times Saturday through Sunday,
and again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of flooding
through this evening.

KYZ044-050>052-121145-
Fleming-Montgomery-Bath-Rowan-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, and Morehead
439 AM EDT Fri Jun 11 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible through tonight. Some storms will
contain brief heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are also possible at times Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KAS/BB

In the hours before

Local storm report, Jun 11, 10:33 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1033 AM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 N FLINTVILLE          37.50N 83.30W
06/11/2021  M1.40 INCH       BREATHITT          KY   MESONET

            24 HOUR TOTAL AS OF 8 AM.

&&

HAS
Local storm report, Jun 11, 11:03 AM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1103 AM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 WNW WILHURST          37.64N 83.43W
06/11/2021  M1.40 INCH       BREATHITT          KY   COCORAHS

            24 HOUR TOTAL AS OF 9 AM.

&&

HAS
Local storm report, Jun 11, 11:07 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1107 AM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WILLAILLA               37.31N 84.47W
06/11/2021  M2.87 INCH       ROCKCASTLE         KY   COCORAHS

            24 HOUR TOTAL AS OF 7 AM.

&&

HAS
Special weather statement, Jun 11, 1:48 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
148 PM EDT Fri Jun 11 2021

KYZ085>087-111830-
Whitley-Knox-Bell-
148 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BELL...SOUTHWESTERN
KNOX AND SOUTHEASTERN WHITLEY COUNTIES...

At 147 PM EDT, a strong thunderstorm was located over Suttons Mill,
or near Williamsburg, moving southeast at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Williamsburg, Pineville, Middlesboro, Julip, Clate, Birdseye, Ponza,
Verne, Gausdale, King, Louden, Pruden, Polly Camp, Cubage,
Binghamtown, Clear Creek Springs, Nevisdale, Bon, Dixie and Hutch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3659 8402 3669 8422 3685 8413 3669 8346
      3667 8346 3667 8351 3664 8358 3662 8364
      3658 8369 3658 8382
TIME...MOT...LOC 1747Z 292DEG 14KT 3674 8409

GREIF
Special weather statement, Jun 11, 1:49 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
149 PM EDT Fri Jun 11 2021

KYZ114>117-111830-
Clay-Perry-Owsley-Leslie-
149 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWSLEY...NORTHERN
LESLIE...WEST CENTRAL PERRY AND NORTHEASTERN CLAY COUNTIES...

At 149 PM EDT, a strong thunderstorm was located over Whoopflarea, or
13 miles northeast of Manchester, moving southeast at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hazard, Hyden, Buckhorn, Seth, Hoskinston, Enline, Cinda, Mistletoe,
Dryhill, Shoal, Smilax, Kaliopi, Bobs Fork, Wild Cat, Newfound,
Barcreek, Confluence, Whoopflarea, Mosley Bend and Thousandsticks.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3722 8371 3738 8362 3736 8354 3733 8354
      3735 8349 3729 8320 3704 8333
TIME...MOT...LOC 1749Z 292DEG 14KT 3727 8358

GREIF
Special weather statement, Jun 11, 3:48 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
348 PM EDT Fri Jun 11 2021

KYZ044-050>052-060-112030-
Rowan-Montgomery-Menifee-Bath-Fleming-
348 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
BATH...MENIFEE...SOUTH CENTRAL FLEMING AND SOUTHWESTERN ROWAN
COUNTIES...

At 347 PM EDT, a strong thunderstorm was located over Odessa, or near
Owingsville, moving southeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Owingsville, Frenchburg, Marshall, Salt Lick, Clay Lick, Preston,
Reynoldsville, Wyoming, Cornwell, Peasticks, Rothwell, Walkers
Crossing, Olympia Springs, Yale, Cedar Groves, Moore's Ferry, Flat
Creek, Odessa, Stepstone and Bourbon Furnace.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3802 8344 3799 8344 3786 8369 3787 8371
      3820 8392 3830 8373
TIME...MOT...LOC 1947Z 327DEG 25KT 3819 8378

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:01 PM EDTAreal Flood AdvisoryJKLOwsley119 min
Jun 10, 10:53 PM EDTAreal Flood AdvisoryJKLKnox3 hr
Jun 11, 12:33 AM EDTAreal Flood AdvisoryJKLLaurel, Rockcastle20 min
Jun 11, 12:53 AM EDTFlash Flood WarningJKLLaurel, Rockcastle2 hr
Jun 11, 1:15 AM EDTAreal Flood AdvisoryJKLJackson, Pulaski, Rockcastle2 hr
Jun 11, 3:10 AM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle8 hr
Jun 11, 3:54 AM EDTFlash Flood WatchJKLBell, Breathitt, Clay, Elliott, Estill, Floyd and 23 more18 hr
Jun 11, 4:29 AM EDTAreal Flood AdvisoryJKLBreathitt, Jackson, Lee, Magoffin, Owsley, Wolfe3 hr
Jun 11, 4:50 AM EDTFlash Flood WarningJKLLee3 hr
Jun 11, 5:35 AM EDTAreal Flood AdvisoryJKLEstill, Lee3 hr
Jun 11, 5:56 AM EDTFlash Flood WarningJKLBreathitt, Lee, Wolfe3 hr
Jun 11, 6:19 AM EDTFlash Flood WarningJKLEstill3 hr
Jun 11, 6:51 AM EDTAreal Flood AdvisoryJKLEstill, Powell, Wolfe114 min
Jun 11, 7:28 AM EDTAreal Flood AdvisoryJKLMenifee2 hr
Jun 11, 7:46 AM EDTAreal Flood WarningJKLLee3 hr
Jun 11, 8:50 AM EDTAreal Flood WarningJKLLee2 hr
Jun 11, 9:55 AM EDTAreal Flood WarningJKLWolfe7 hr
Jun 11, 10:14 AM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley3 hr
Jun 11, 11:03 AM EDTAreal Flood WarningJKLLee6 hr
Jun 11, 12:21 PM EDTAreal Flood AdvisoryJKLBreathitt, Lee, Owsley5 hr
Jun 11, 1:13 PM EDTAreal Flood AdvisoryJKLMenifee, Montgomery, Powell5 hr
Jun 11, 1:16 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Perry3 hr
Jun 11, 1:48 PM EDTSpecial Weather StatementJKLBell, Whitley42 min
Jun 11, 1:49 PM EDTSpecial Weather StatementJKLLeslie41 min
Jun 11, 1:50 PM EDTAreal Flood AdvisoryJKLEstill, Lee3 hr
Jun 11, 1:52 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Magoffin3 hr
Jun 11, 1:53 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Leslie, Owsley, Perry3 hr
Jun 11, 1:55 PM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley5 hr
Jun 11, 2:08 PM EDTFlash Flood WarningJKLWhitley6 hr
Jun 11, 2:10 PM EDTFlash Flood WarningJKLClay, Owsley3 hr
Jun 11, 2:39 PM EDTAreal Flood AdvisoryJKLHarlan, Leslie, Letcher, Perry3 hr
Jun 11, 2:41 PM EDTAreal Flood AdvisoryJKLClay3 hr
Jun 11, 3:01 PM EDTAreal Flood AdvisoryJKLClay, Laurel, Leslie3 hr
Jun 11, 3:06 PM EDTFlash Flood WarningJKLClay2 hr
Jun 11, 3:08 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Jun 11, 3:11 PM EDTAreal Flood AdvisoryJKLEstill, Lee, Powell3 hr
Jun 11, 3:34 PM EDTFlash Flood WarningJKLClay, Laurel3 hr
Jun 11, 3:48 PM EDTSpecial Weather StatementJKLBath, Menifee42 min
Jun 11, 4:04 PM EDTAreal Flood AdvisoryJKLHarlan3 hr
Jun 11, 4:12 PM EDTSpecial Weather StatementJKLMontgomery48 min
Jun 11, 4:17 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Montgomery3 hr
Jun 11, 4:23 PM EDTFlash Flood WarningJKLLaurel3 hr
Jun 11, 4:26 PM EDTAreal Flood AdvisoryJKLKnox, Laurel3 hr
Jun 11, 5:02 PM EDTAreal Flood AdvisoryJKLMontgomery, Powell118 min
Jun 11, 5:05 PM EDTAreal Flood AdvisoryJKLLaurel, Whitley3 hr
Jun 11, 5:11 PM EDTFlash Flood WarningJKLMcCreary, Whitley2 hr
Jun 11, 5:18 PM EDTFlash Flood WarningJKLLaurel107 min
Jun 11, 5:21 PM EDTFlash Flood WarningJKLWhitley105 min
Jun 11, 6:34 PM EDTSpecial Weather StatementJKLRockcastle26 min
Jun 11, 6:44 PM EDTAreal Flood WarningJKLClay, Laurel3 hr
Jun 11, 7:22 PM EDTSpecial Weather StatementJKLRockcastle23 min

Nearby

River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.